[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.241.199. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1972

Exacerbation of Atopic DermatitisProduction by Topical Application of Retinoic Acid

Author Affiliations

Denver

From the Division of Dermatology, Veterans Administration Hospital (Dr. Krueger), the Hospital Services Division, Children's Asthma Research Institute and Hospital (Dr. Molk), and the Division of Dermatology, University of Colorado Medical Center (Dr. Kahn), Denver.

Arch Dermatol. 1972;105(3):405-406. doi:10.1001/archderm.1972.01620060047008
Abstract

Unilateral application of retinoic acid 0.2% in petrolatum to the areas of keratosis pilaris on nine asthmatic children with a history of atopic eczema resulted in a circumscribed unilateral exacerbation of atopic eczema in eight of the nine subjects when compared to petrolatum, each child being his own control.

×